# SDR 95ZZZX2901

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2714B
- Make and model: Cessna 402C
- Aircraft serial: 402C0210
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 514110314
- Condition: Cracked
- Location: Rt Mlg
- Part time: 16,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT STRUT WAS RIDING LOW.  MAINTENANCE DISCOVERED A CRACK APPROXIMATELY 4 INCHES LONG ALONG SIDE THE CAST MARK OR SEAM IN THE UPPER GEAR TRUNNION.  DURING DISASSEMBLY, NOTED THE STRUT BARREL WAS ALSO CRACKED.  PILOT REPORTED NO UNUSUAL LANDINGS AND THE LANDING GEAR WAS INSPECTED APPROXIMATELY 4 HOURS EARLIER DURING AN ACCEPTANCE INSPECTION OF THE AIRPLANE.  NO CRACK WAS NOTED DURING THE INSPECTION.
